• Users Online: 340
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 5  |  Issue : 1  |  Page : 68-69

Ofloxacin induced hallucinations in a 6 years old child: A case report


1 Resident Doctor, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India
2 Assistant Professor, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India
3 Professor and Head, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India
4 Research Associate, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India

Correspondence Address:
Avinash De Sousa
Research Associate, Dept. of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.18231/j.tjp.2019.012

Rights and Permissions

Ofloxacin is a commonly used fluoroquinolone antibiotic in adults as well as children. It is generally safe and well tolerated though rare neurological and psychiatric adverse reactions have been reported with Ofloxacin. We report a case of a 6 years old child who developed hallucinations after being started on Ofloxacin and which resolved on discontinuation of the drug.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed390    
    Printed110    
    Emailed0    
    PDF Downloaded44    
    Comments [Add]    

Recommend this journal